Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 4 January 2014

AN EFFECTIVE TECHNIQUE OF MULTIPLE IMPUTATION IN NONPARAMETRIC QUANTILE REGRESSION

Yanan Hu1, Qianqian Zhu1 & Maozai Tian1

Journal of Mathematics and Statistics, Volume 10, Issue 1, pp. 30–44 · doi.org/10.3844/jmssp.2014.30.44

6,813 accesses5,038 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, we consider the nonparametric quantile regression model with the covariates Missing at Random (MAR). Multiple imputation is becoming an increasingly popular approach for analyzing missing data, which combined with quantile regression is not well-developed. We propose an effective and accurate two-stage multiple imputation method for the model based on the quantile regression, which consists of initial imputation in the first stage and multiple imputation in the second stage. The estimation procedure makes full use of the entire dataset to achieve increased efficiency and we show the proposed two-stage multiple imputation estimator to be asymptotically normal. In simulation study, we compare the performance of the proposed imputation estimator with Complete Case (CC) estimator and other imputation estimators, e.g., the regression imputation estimator and k-Nearest-Neighbor imputation estimator. We conclude that the proposed estimator is robust to the initial imputation and illustrates more desirable performance than other comparative methods. We also apply the proposed multiple imputation method to an AIDS clinical trial data set to show its practical application.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Hu, Y., Zhu, Q. & Tian, M. (2014). AN EFFECTIVE TECHNIQUE OF MULTIPLE IMPUTATION IN NONPARAMETRIC QUANTILE REGRESSION. Journal of Mathematics and Statistics, 10(1), 30–44. https://doi.org/10.3844/jmssp.2014.30.44

Licence
© Science Publications
Issue
Volume 10, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
AN EFFECTIVE TECHNIQUE OF MULTIPLE IMPUTATION IN NONPARAMETRIC QUANTILE REGRESSIONJournal of Mathematics and Statistics · Volume 10, Issue 1 · pp. 30–44 · © Science PublicationsDownload